# SDR QXEA9902631

- Difficulty date: December 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N355PH
- Make and model: Dhav DHC8202
- Aircraft serial: 500
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Seat Track
- Condition: Corroded
- Location: Bs 598
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX - CORROSION FOUND ON LEFT INBOARD SEAT TRACK AT X598.0 AT TIE DOWN IN BAGGAGE AREA.  REPAIRED IAW RD8-53-4697 AND HORIZON AIR EA 2-53-122.
